# SDR CALA2021030800270

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 69,047 hours, 24,373 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262  SHEAR FITTING AT STA 540 RBL 32.40 IS CRACKED REMOVED AND REPLACED SHEAR FITTING AT STA 540  RBL 32.40 IAW B73 7-200 SRM 51-40-02 AND UNITED ECRA 5714-01202 REV ORINGINAL DATA WAS TRANSCRIBED FROM N/R 6211982, WORK ACCOMPLISHED BY V905004, INSPECTED BY QC V895766 SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION U354653,03- 05-2021 COMPLETED INSPECTION
